Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Generalized Euler constants for arithmetical progressions

Author: Karl Dilcher
Journal: Math. Comp. 59 (1992), 259-282
MSC: Primary 11Y60; Secondary 11M20, 65B10, 65B15
MathSciNet review: 1134726
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The work of Lehmer and Briggs on Euler constants in arithmetical progressions is extended to the generalized Euler constants that arise in the Laurent expansion of $\zeta (s)$ about $s = 1$. The results are applied to the summation of several classes of slowly converging series. A table of the constants is provided.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11Y60, 11M20, 65B10, 65B15

Retrieve articles in all journals with MSC: 11Y60, 11M20, 65B10, 65B15

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society